MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL Y-SITE CONNECTOR (C80); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL Y-SITE CONNECTOR (C80); INTRAVASCULAR ADMINISTRATION SET
Model Number 515304
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd phaseal¿ y-site connectors (c80) leaked during use.The following information was provided by the initial reporter, translated from (b)(6) to english: "we got an reclamation about the 515304 lot:2103205 from the last delivery on 2 eaches, liquid drips sideways.".

Brand Name
BD PHASEAL Y-SITE CONNECTOR (C80)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12610589
Report Number3003152976-2021-00678
Device Sequence Number13783116
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number515304
Device Catalogue Number515304
Device Lot Number2103205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1